# SDR USAA2013012900005

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 83,682 hours, 28,287 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 144N803411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT KEEL SPLICE FITTING AT BS 1180 BETWEEN BL 0 TO LBL 4.  REPLACED RIGHT KEEL SPLICE FITTING AT BS 1180 BETWEEN BL 0 TO LBL 4 IAW B757 SRM 51-10-02 & 51-40-02.
